MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number 400921-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient got a barricaid implanted, he reherniated afterwards and on (b)(6) 2022 the patient had the barricaid implant successfully removed, and the surgeon put a tlif in its place.
 
Additional Manufacturer Narrative
Patient reherniated within 3 weeks of implantation.The barricaid device was removed to make room for a tlif to occur, the device was discarded so it was not able to be analyzed for any potential defects.Images showed the device in proper position and the surgeon did not note anything that points to a barricaid device failure.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
rachael nelsen
30 commerce way
woburn, MA 01801
7819320222
MDR Report Key15769965
Report Number3006232063-2022-00042
Device Sequence Number12417555
Product Code QES
UDI-Device IdentifierM906BARREMOVAL0
UDI-PublicM906BARREMOVAL0
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number400921-A
Device Catalogue NumberR400921-A
Device Lot Number01282002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale